# SDR FDEA201402050262

- Difficulty date: February 5, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 27,192 hours, 14,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53978218202
- Condition: Damaged
- Location: Fuselage
- Part time: 27,192 hours, 14,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE SKIN BETWEEN FRAME 59 & FRAME 59A, STRINGER 38RT & STRINGER 41RT, FOUND DAMAGE ON THE EDGE OF DOUBLER.  REMOVED THE EXISTING REPAIR PER SRM51-40-21.  MADE THE REPAIR PARTS PER SRM 53-17-12 FIG201.  INSTALLED THE REPAIR PARTS PER SRM53-17-12 FIG201.
